# SDR SWAA2024121676161

- Difficulty date: December 11, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,803 hours, 39,247 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CABIN FLASHLIGHT NOT BLINKING<[01] REPLACED FLASH LIGHT BATTERY AS PER AMM 25-64-00 OPS CK NORMAL.
